MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER

ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to tooth fracture.
 
Event or Problem Description
The customer reported broken tooth on tooth #13 (upper left premolar) while wearing the aligners.Medical intervention will be required to place a crown.Treatment discontinuation is unknown.For this event, the patient identifier is (b)(6) and the complaint number is tooth fracture.

Brand Name
SMILEDIRECTCLUB ALIGNER SYSTEM
Common Device Name
SEQUENTIAL ALIGNER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
joan ceasar
1530 antioch pike
antioch, TN 37013
7135918304
MDR Report Key18436219
Report Number3014658399-2023-00194
Device Sequence Number7033730
Product Code NXC
UDI-Device Identifier00850007728267
UDI-Public(01)00850007728267
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age40 YR
Patient SexUnknown